THIS STORY HAS BEEN FORMATTED FOR EASY PRINTING

The danger behind this common med

Acetaminophen, the active ingredient in Tylenol and other drugs, can have serious side effects if overused

“If somebody told me they overdosed on Tylenol, I’d laugh if it hadn’t happened to me,’’ says Allison Sullivan, of Dover, N.H., who became seriously ill this past spring after taking too many Extra Strength Tylenols while feeling sick. “If somebody told me they overdosed on Tylenol, I’d laugh if it hadn’t happened to me,’’ says Allison Sullivan, of Dover, N.H., who became seriously ill this past spring after taking too many Extra Strength Tylenols while feeling sick.
By Carolyn Y. Johnson
Globe Staff / October 5, 2009

E-mail this article

Invalid E-mail address
Invalid E-mail address

Sending your article

Your article has been sent.

Text size +

When Allison Sullivan started feeling sick this spring, she thought nothing of taking Extra Strength Tylenol to get through the misery of what seemed like a stomach flu. She was used to taking the drug for migraines, and never thought of it as a serious medication. (Full article: 1146 words)

This article is available in our archives:

Globe Subscribers

FREE for subscribers

Subscribers to the Boston Globe get unlimited access to our archives.

Not a subscriber?

Non-Subscribers

Purchase an electronic copy of the full article. Learn More

  • $9.95 1 month archives pass
  • $24.95 3 months archives pass
  • $74.95 1 year archives pass

Health search

Find the latest news on:
Or search:
 

@GlobeHealth on Twitter

    waiting for twitterWaiting for twitter.com to feed in the latest...